# SDR DALA2019090405135

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 45,896 hours, 22,186 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAILCONE DISPLACEMENT NITROGEN CYLINDER PULL CABLE FRAYED THROUGH. REMOVED AND REPLACED CABLE PER AS REQUIRED PER AMM 53-52. SERVICED NITROGEN CYL PER AMM 12-16. LEAK CHECK GOOD. (LP# 4623321)
